BibTeX record journals/sac/ScholkopfMFHP15

download as .bib file

@article{DBLP:journals/sac/ScholkopfMFHP15,
  author    = {Bernhard Sch{\"{o}}lkopf and
               Krikamol Muandet and
               Kenji Fukumizu and
               Stefan Harmeling and
               Jonas Peters},
  title     = {Computing functions of random variables via reproducing kernel Hilbert
               space representations},
  journal   = {Stat. Comput.},
  volume    = {25},
  number    = {4},
  pages     = {755--766},
  year      = {2015},
  url       = {https://doi.org/10.1007/s11222-015-9558-5},
  doi       = {10.1007/s11222-015-9558-5},
  timestamp = {Wed, 25 Mar 2020 09:32:07 +0100},
  biburl    = {https://dblp.org/rec/journals/sac/ScholkopfMFHP15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics